# SDR SIMA201904220003

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 36,040 hours, 31,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Row 7 & 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN ROW 7 & 9 INOPERATIVE.  REMOVED AND REPLACED  EMERGENCY LIGHT STRIP FROM ROW 7 8 9  PER 33-50-12 OPS CK GOOD
